Institute for Mathematics and its Applications

Nonsmooth Analysis and Geometric Methods in Deterministic Optimal Control

IMA Volume 78

ISBN 0-387-94764-7

Springer-Verlag Information/Order Form

Editors: Boris S. Mordukhovich and Hector J. Sussmann


Impulsive control systems
Alberto Bressan

Approximation of optimal control problems with state constraints: estimates and applications
Fabio Camilli and Maurizio Falcone

Discrete approximations in optimal control
A.L. Dontchev

The maximum principle in optimal control of systems governed by semilinear equations
Boris Ginsburg and Alexander Ioffe

On controlled invariance for a simple class of distribution with singularities
Kevin A. Grasse

Dynamic feedback stabilization
Henry Hermes

Introduction to a paper of M.Z. Shapiro: Homotopy theory in control
Richard Montgomery

Optimization and finite difference approximations of nonconvex differential inclusions with free time
Boris S. Mordukhovich

Small-time reachable sets and time-optimal feedback control
Heinz Schättler

Higher order variations: how can they be defined in order to have good properties?
Gianna Stefani

Well posed optimal control problems: a perturbation approach
Tullio Zolezzi

*The IMA's workshop on Nonsmooth Analysis and Geometric Methods in Deterministic Optimal Control was held February 8--17, 1993.

IMA Volumes in Mathematics and its Applications